# SDR CALA2015082700700

- Difficulty date: August 25, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 80,150 hours, 19,469 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

INFLIGHT LT HYD QTY LIGHT ILLUMINATED, FOLLOWED BY RESERVOIR LIGHT.  HYD QTY READ ZERO, ENG HYD PUMP TURNED OFF WITHIN 3 MINUTES.  ELEC HYD PUMP TURNED OFF WITHIN 5 MIN.  R & R DAMAGED LT MLG DOWNLOCK RETURN LINE IAW CHAPTER 20.  SERVICED THE LT HYD SYS RESERVOIR.  PERFORMED MAIN HYD SYS INSPECTION IAW AMM 29-11-00.  NO DEFECTS NOTED.
